MathSciNet Relay Station
MathSciNet bibliographic data
MR1709781 (2000j:76019) 76B03 (35Q35 76D03 86A10)
Constantin, Peter; Wu, Jiahong Behavior of solutions of 2D quasi-geostrophic equations. SIAM J. Math. Anal. 30 (1999), no. 5, 937–948.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement